Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Taller Ace

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Taller Ace

  • Rank
    New Member

Profile Information

  • Gender
    Male
  1. I know it doesnt mean its a certain, but you saying that makes me so happy. lol thanks because you have lifted my spirits for the day!
  2. Thanks for the replies guys:) It brings me a ton of relief when someone says they dont look that bad im gonna try tough it out and weight a few months to see where I end up! That light treatment may be a possibility, Im gonna try find something that has good effects, btu that wont break my budget. Ive been reading about that emu oil and wonder if that would help? Im gonna ask the derm later this month about what I should do, he is nice but seems to just say "oh it will fade" really quick, alm
  3. hey guys i just got off accutane about 5 weeks ago after having mild acne since i was about 14 - im now 20! I was on some antibiotics for a while, and some retin a creams but this past year I finally got a derm referrel and did the accutane course. My acne has never been OUTRAGOUSLY bad, but I have a lot of marks from various reasons. I kind of wish I had done accutane way earlier on but I was young and my family doctor was prescribing other methods. I always thought I would just grow out of it
  4. heres two pictures one is my forehead (aka fivehead) which is the part i hate most and the other is of the whitethings they arnt great pictures that really show it well but still an illustration
  5. So i went on accutane from from Feb-June, started with just one pill a day - then alternating days etc. Well long story short, after having lips that felt like they were falling off - I finished at the end of June. So now its been about 5 weeks later, and to be honest I am so upset. I dont have any ACTIVE pimples, so yeah it got the acne. But i have gotton a TON of those white acne milia things. That look like white heads. There is dozens of them around my eyes!!! What the heck do I do about th
  6. Ugh, this acne thing is driving me crazy. I started tane at the end of January, and am on my last (and 5th)month of it. my derm lowered my last months dosage, because he said it looked really good/that I wouldnt need it high etc. etc. But almost two weeks ago I went to a BBQ(i made a post about this) even though it was SUPER cloudly, cold even!! But when I got home I had a lot of red irritation marks and bumps. Well the red went away but the bumps remain. I regret going to this bbq so badly. I
  7. Thanks for the reply Its comforting to know someone else understands what im going through. I try talk about it with my family but they just dont get why its such a big deal that makes sense too, that it got dried out! especially since i wasnt putting anything on it all day thanks
  8. Sounds basically the same as me, except I am finishing up my fifth month then I am done but i asked about the red and my derm said you see so much red because accutane helps create new blood vessels, which become very visible. He said about 2 months after being off the meds I should start seeing a significant fading of those marks. then in about 6 months after if i want better results im gonna get micodermabrasion treatments i def. feel your pain though, i have like maybe two actual pimples bu
  9. I am finishing up my 5th month on accutane (started at the end of january) it has worked pretty well, all I have had left since about the third month is the red marks. my last visit the derm said it was working great and this would be my last month on them and at a lower dose I did 40mg for month one, months two-four was 40mg one day 80mg the next day and continued alternating, and then now the last month is just 40 again anyways, yesterday I was outside at a pinic for about 4 and a half hours
  10. Thanks guys! I live in Canada so unfortunately I cant find Aquaphor ointment at the stores, but after reading the comments I ordered it online stat!! I found today that by not using ANYTHING, my lips didnt have the same whtie film (the just looked so bumpy and dry but better than the embarassing white crud) i hope the ointment will help, i havent had any breakouts or dry skin so i should feel lucky, its just the lips hurt so bad hopefully the next 3 months go by quick! thanks again yall
  11. So i'm starting my third month of accutance, honestly I thought I would have terrible side effects after reading what was possible, but I had no breakouts, no extreme dryness, nothing EXCEPT my lips are always hurting and cracking!! It gets so embarassing at work after liek 30 minutes they look crusty and white I have tried the following as suggested by my derm or pharmacist: Vaseline - this works the best length wise, but when it starts to dry you can see white lines and it looks really weird
  12. day 18 actually thus far it hasnt been so bad. ive been scared to blog to jynx myself but my lips are dry as hell and kinda cracking, and ive gotton some whiteheads, and three new pimples. but otherwise my nose is like reptile dry and ic an see blackheads coming out but its not as bad/sore as I thought but again, this may just jynx it lol
  13. Pretty similar info as me (okay minus the totally good eating and weight lighting lol) but same age and same thoughts. I started the 25th of Jan, so far no real changes and just minor side effects - so best of luck ill be keeping watch and hopefulyl this is the end of our battles with acne!!!
  14. day 6 ugh here we go, SO OILY today. i was just shining lips hurt
×